# SDR RU3A201806285026

- Difficulty date: June 26, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N68
- Make and model: Beech 300BEECH
- Aircraft serial: FF3
- Aircraft time: 13,079 hours, 7,368 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 285-291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON STRINGERS 15R AND 16R ADJACENT TO AFT TACAN ANTENNA.  PERFORMED MAJOR REPAIR EO. BE-18-28-14 R1, FLUSH FLIGHT INSPECTION TACAN ANTENNA INSTALLATION REPAIR.
